American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Seán Dineen and Jorge Mujica. A monomial basis for the holomorphic functions on $c_{0}$. Proc. Amer. Math. Soc. 141 (2013) 1663-1672.
Abstract, references, and article information
View Article: PDF

[2] Piotr Kot. Bounded holomorphic functions with given maximum modulus on all circles. Proc. Amer. Math. Soc. 137 (2009) 179-187. MR 2439439.
Abstract, references, and article information
View Article: PDF

[3] Ni Xiang and Xiao-Ping Yang. The complex Hessian equation with infinite Dirichlet boundary value. Proc. Amer. Math. Soc. 136 (2008) 2103-2111. MR 2383516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Adrian Jenkins. Further reductions of Poincaré-Dulac normal forms in ${\mathbf{C}}^{n+1}$. Proc. Amer. Math. Soc. 136 (2008) 1671-1680. MR 2373596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Piotr Kot. Homogeneous polynomials on strictly convex domains. Proc. Amer. Math. Soc. 135 (2007) 3895-3903. MR 2341939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] L. Aizenberg, A. Aytuna and P. Djakov. An abstract approach to Bohr's phenomenon. Proc. Amer. Math. Soc. 128 (2000) 2611-2619. MR 1657738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Lev Aizenberg. Multidimensional analogues of Bohr's theorem on power series. Proc. Amer. Math. Soc. 128 (2000) 1147-1155. MR 1636918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Harold P. Boas and Dmitry Khavinson. Bohr's power series theorem in several variables. Proc. Amer. Math. Soc. 125 (1997) 2975-2979. MR 1443371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] James Radlow. Ideals of square summable power series in several variables . Proc. Amer. Math. Soc. 38 (1973) 293-297. MR 0312254.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1